topicLogo

Florajen

i have had 2 yeast infections and 1 bacterial vaginosis since XXXXXXX 2012 .and now again taking diffulcan for yeast infection.what do you think are the reasons for this.i saw couple of gyn . one has told me to take diflucan for 12 weeks (once a week) and other has prescribed sulphanimide(avc cream for one month daily).
can u tell me which one should i use or both used together would be fine.thanks so much.its really disturbing our life and am really concerned .i have 2 yr old and wonderful husband.
iam having flu like sypmtoms.cold bad cough and i feel my immunity has gone really low because all this going on since months.
Hello, I would be happy to help you with your question.

You are describing a common and very frustrating problem. Often I see doctors just treating the problems but never really asking "why" is this happening. It is a big step for you to be forward thinking enough to ask why and be looking for...
Read Full Thread     Ask a Doctor Now »
A Doctor will be with you shortly
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions